# SDR 2009F00067

- Difficulty date: September 9, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N676QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605176
- Aircraft time: 7,342 hours, 5,821 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT GEN CAUTION LIGHT ON DURING T/O ROLL.  ABORTED T/O.  RESET GEN AS PER CHECKLIST.  GOOD VOLTAGE OBSERVED BUT GEN WOULD NOT RESET TO ON.  ON POSTFLIGHT OBSERVED FLASHING SYS LIGHT ON LT GCU IN APU COMPARTMENT.
